# SDR DALA2019022651213

- Difficulty date: February 25, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N922DX
- Make and model: Doug MD-90-30
- Aircraft serial: 53584
- Aircraft time: 49,735 hours, 33,043 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Access Door
- Condition: Missing
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NBR 3 SLAT CENTER UPPER LEADING EDGE CUT OUT DOOR BROKEN/MISSING. FWD TO CDL 57-30-01, PLACARD INSTALLED MC NOTIFIED. #3 SLAT CENTER UPPER CUTOUT DOOR AND GUTS MISSING. OK FOR SVC. REPLACED R/H WING SLAT CUTOUT DOOR #3 IAW MD90 AMM 27-80. OPS CHECK GOOD. REMOVED PLACARDS, O.K. FOR SERVICE. (LP# 5225221)
